Has stopped takig insulin
Hi my father is a diabetes two patient and has diabetes since approx 10 years ,he was injecting insulin directly from last 2 3 years along with other tablets. He lost the pen recently and has not used been injecting insulin from.last 7 days . The blood sugar levels are not shooting upm they are in the range of 170s . How is it possible? When he was using insulin the blood sugar was still in 150-160 range. can this be possible? Or is there any honeymoon period after which the sugar levels will shoot up? Please reply.
Like the answers? Chat privately with the doctor of your choice
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.